×

zbMATH — the first resource for mathematics

Delay-dependent robust stability for uncertain linear systems with interval time-varying delay. (English) Zbl 1135.93024
Summary: This paper is concerned with the delay-dependent robust stability problem for uncertain linear systems with interval time-varying delay. The time-varying delay is assumed to belong to an interval and no restriction on the derivative of the time-varying delay is needed, which allows the delay to be a fast time-varying function. The uncertainty under consideration is norm-bounded, and possibly time-varying, uncertainty. Based on the Lyapunov-Krasovskii functional approach, a stability criterion is derived by introducing some relaxation matrices that can be used to reduce the conservatism of the criteria. Numerical examples are given to demonstrate effectiveness of the proposed method.

MSC:
93D09 Robust stability
93C05 Linear systems in control theory
93C41 Control/observation systems with incomplete information
93D30 Lyapunov and storage functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Fridman, E.; Shaked, U., Delay dependent stability and \(H_\infty\) control: constant and time-varying delays, International journal of control, 76, 1, 48-60, (2003) · Zbl 1023.93032
[2] Gu, K.; Kharitonov, V.L.; Chen, J., Stability of time-delay systems, (2003), Brikhauser Boston · Zbl 1039.34067
[3] Hale, J.; Verduyn Lunel, S.M., Introduction to functional differential equations, (1993), Springer New York · Zbl 0787.34002
[4] Han, Q.-L., New results for delay-dependent stability of linear systems with time-varying delay, International journal of systems science, 33, 3, 213-228, (2002) · Zbl 1031.93138
[5] Han, Q.-L., Robust stability of uncertain delay-differential systems of neutral type, Automatica, 38, 4, 719-723, (2002) · Zbl 1020.93016
[6] Han, Q.-L., Stability criteria for a class of linear neutral systems with time-varying discrete and distributed delays, IMA journal of mathematical control and information, 20, 4, 371-386, (2003) · Zbl 1046.93039
[7] Han, Q.-L., On robust stability of neutral systems with time-varying discrete delay and norm-bounded uncertainty, Automatica, 40, 6, 1087-1092, (2004) · Zbl 1073.93043
[8] Han, Q.-L.; Gu, K., Stability of linear systems with time-varying delay: A generalized discretized Lyapunov functional approach, Asian journal of control, 3, 3, 170-180, (2001)
[9] He, Y.; Wu, M.; She, J.-H.; Liu, G.-P., Delay-dependent robust stability criteria for uncertain neutral systems with mixed delays, Systems and control letters, 51, 57-65, (2004) · Zbl 1157.93467
[10] Kim, D.S.; Lee, Y.S.; Kwon, W.H.; Park, H.S., Maximum allowable delay bounds of networked control systems, Control engineering practice, 11, 1301-1313, (2003)
[11] Li, X.; de Souza, C.E., Criteria for robust stability and stabilization of uncertain linear systems with time delays, Automatica, 33, 1657-1662, (1997)
[12] Park, H.S.; Kim, Y.H.; Kim, D.S.; Kwon, W.H., A scheduling method for network-based control systems, IEEE transactions on control systems technology, 10, 318-330, (2002)
[13] Yue, D.; Han, Q.-L.; Peng, C., State feedback controller design of networked control systems, IEEE transactions on circuits and systems—II: express briefs, 51, 11, 640-644, (2004)
[14] Zhang, W.; Branicky, M.S.; Phillips, S.M., Stability of networked control systems, IEEE control systems magazine, 21, 1, 84-99, (2001)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.